# SDR DALA2025022001275

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 7,119 hours, 1,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5038 ON CLIMB WE HAD A SLIGHT ODOR WENT AWAY IN CRUISE. ON DESCENT IT CAME BACK STRONGER PAXS,CREW NOTED .SMELLS LIKE PLASTIC. CORRECTIVE ACTION: SMELL NON EXISTENT WHEN MTC WENT ON BOARD .AS A PRECAUTION SMELLED AROUND A/C INCLUDING AREAS SUCH AS CABIN,LAVS ,FLIGHT DECK ,CARGO COMPARTMENTS & AVIONICSCOMPARTMENTS PERFORMED DECONTAMINATION OF THE ECS FOR LVL A. NO SMELL NOTED . (5660010)
